Geometriae Dedicata

, Volume 39, Issue 3, pp 321–338 | Cite as

Fine structure of reductive pseudo-Kählerian spaces

  • Josef Dorfmeister
  • Zhuang-Dan Guan


We continue the investigation of homogeneous pseudo-Kählerian manifolds (M, θ) admitting a reductive transitive group G of automorphisms. We give a detailed description of the pseudo-Kähler algebras associated with M, θ and G.


Unable to display preview. Download preview PDF.

Unable to display preview. Download preview PDF.


  1. 1.
    Borel, A., ‘Kählerian coset spaces of semisimple Lie groups’, Nat. Acad. Sci. USA 40 (1954), 1147–1151.Google Scholar
  2. 2.
    Borel, A. and Tits, J., ‘Groupes réductifs’, Publ. Math. 27 (1965), 659–755.Google Scholar
  3. 3.
    Bourbaki, N., Groupes et algèbres de Lie, Chap. VI, V and VI, Hermann, Paris, 1968.Google Scholar
  4. 4.
    Bourbaki, N., Groupes et algèbres de Lie, Chap. 7 and 8, Hermann, Paris, 1975.Google Scholar
  5. 5.
    Chevalley, C., Théorie des Groupes de Lie, Hermann, Paris, 1968.Google Scholar
  6. 6.
    Dorfmeister, J. and Guan, Z.-D., ‘Classification of compact homogeneous pseudo-Kähler manifolds’ (to appear in Comm. Math. Helvetici).Google Scholar
  7. 7.
    Dorfmeister, J. and Guan, Z.-D., ‘Pseudo-Kählerian homogeneous spaces admitting a reductive transitive group of automorphisms’ (to appear in Math. Z.).Google Scholar
  8. 8.
    Hano, J.-I., ‘Equivariant projective immersion of a complex coset space with non-degenerate canonical hermitian form’, Scripta Math. 29 (1971), 125–139.Google Scholar
  9. 9.
    Helgason, S., Differential Geometry, Lie Groups, and Symmetric Spaces, Academic Press, 1978.Google Scholar
  10. 10.
    Koszul, J. L., ‘Sur la forme hermitienne canonique des espaces homogènes complexes’, Canad. J. Math. 7 (1955), 562–576.Google Scholar
  11. 11.
    Matsushima, Y., ‘Sur les éspaces homogènes Kählériens d'un groupe de Lie réductif’, Nagoya Math. J. 11 (1957), 53–60.Google Scholar
  12. 12.
    Mostow, G. D., ‘On covariant fiberings of Klein spaces’, Amer. J. Math. 77 (1955), 247–278.Google Scholar
  13. 13.
    Mostow, G. D., ‘Self-adjoint groups’, Ann. Math. 62 (1955), 44–55.Google Scholar
  14. 14.
    Wolf, J. A., ‘The action of a real semisimple group on a complex flag manifold. I: Orbit structure and holomorphic arc components’, Bull. Amer. Math. Soc. (1969), 1121–1237.Google Scholar

Copyright information

© Kluwer Academic Publishers 1991

Authors and Affiliations

  • Josef Dorfmeister
    • 1
  • Zhuang-Dan Guan
    • 2
  1. 1.Department of MathematicsUniversity of KansasLawrenceU.S.A.
  2. 2.Department of Mathematics, Hill CenterRutgers UniversityNew BrunswickU.S.A.

Personalised recommendations